# SDR DALA2023011000186

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 75-78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT Y381 FR75 TO FR78 LT SIDE IN PASSENGER CABIN.  REPLACED FLOOR BEAM Y381 LOC. BTW FR75 TO FR78 IN PASSENGER CABIN ASPER A330 SRM 51-72-11, A330 SRM 51-42-11 AND DWG F53478040.
